# SDR UALA2012070903681

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR UPPER AND LOWER CAM PLATES ARE RUSTY.   REMOVED DOOR AND CAM PLATES PER MM.   PAINT STRIPPED AND CAD PLATE STRIPPED, CADMIUM PLATED, AND REINSTALLED CAM PLATES AND DOOR PER MM.
